Items where Author is "Alawiah Ibrahim, "

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 4.


Nik Muhammad Farhan Hakim Nik Badrul Alam, and Alawiah Ibrahim, (2019) Extensions of Hermite-Hadamard type inequality for co-ordinated (alpha,m)-convex functions. Journal of Quality Measurement and Analysis, 15 (1). pp. 29-41. ISSN 1823-5670

Alawiah Ibrahim, (2018) Quasi-convexity and Hermite-Hadamard type inequalities. Journal of Quality Measurement and Analysis, 14 (2). pp. 91-98. ISSN 1823-5670

Alawiah Ibrahim, and Maslina Darus, and Dragomir, Sever S. and Olubunmi, A. F-.Joseph (2016) Some results for the class of analytic functions involving Salagean differential operator. Journal of Quality Measurement and Analysis, 12 (1-2). pp. 89-95. ISSN 1823-5670

Intan Safinas Mohd Ariff Albakri, and Fazilah Idris, and Maznah Ibrahium, and Alawiah Ibrahim, (2001) Kaedah pengajaran berkesan : Antara keperluan pelajar dan realiti pengajaran pengajian jarak jauh. MALIM: Jurnal Pengajian Umum Asia Tenggara, 2 . pp. 81-95. ISSN 1511-8393

This list was generated on Sat Dec 5 14:33:57 2020 MYT.